# SDR USAA070391

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 49,026 hours, 49,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360, S14L HAS CRACK.  INSTALLED NEW CLIP/MFG PART PER DRAWING 65-17684-638, SRM 51-10-02, DEFECT SIZE:  .25 INCH.
